Is the use of procainamide associated with DILE contraindicated in patients with SLE

Sharing is caring!

Is the use of procainamide associated with DILE contraindicated in patients with SLE? Can they exacerbate disease activity?

The population at risk for developing systemic DILE is very different compared with that developing idiopathic SLE. There is no evidence that drugs capable of causing systemic DILE will change or worsen disease activity in a patient with idiopathic SLE. However, if an alternative drug is available, it may be prudent to use it so that there would not be any confusion if the SLE patient has a disease flare in the future. This is especially true for minocycline, which should be avoided if possible. Additionally, in patients with SCLE who get worsening rash, it is advisable to eliminate medications that can cause drug-induced SCLE if at all possible.

Sharing is caring!

You cannot copy content of this page

15585

Sign up to receive the trending updates and tons of Health Tips

Join SeekhealthZ and never miss the latest health information

15856
Scroll to Top